# SDR AALA20140727004

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 4,405 hours, 528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033802
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT NR 1 DOOR FWD GALLEY MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT RT NR 1 DOOR FWD GALLEY.  OPERATIONS CHECKED NORMAL.
